# SDR KO0R201612230133

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LEADING EDGE SKIN OF THE RIGHT WING LOWER SURFACE TRAILING EDGE AT STATION XORS 803
